# SDR MASA2017012112821

- Difficulty date: January 21, 2017
- Submitted: January 22, 2017
- Operation: Air carrier
- Aircraft: N87319
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000448
- Aircraft time: 5,135 hours, 2,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVHD EMER LIGHTS AT ROW 2 AND 3 INOP. REPLACED BATTERY PACK.
